A Note on Higher Dimensional Knots.
Mathematische Zeitschrift, Tome 121 (1971), pp. 141-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__121_171550,
author = {G. Ananda Swarup},
title = {A {Note} on {Higher} {Dimensional} {Knots.}},
journal = {Mathematische Zeitschrift},
pages = {141--144},
year = {1971},
volume = {121},
zbl = {0212.56004},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__121_171550/}
}
G. Ananda Swarup. A Note on Higher Dimensional Knots.. Mathematische Zeitschrift, Tome 121 (1971), pp. 141-144. http://geodesic.mathdoc.fr/item/MZ_1971__121_171550/